# SDR CA050310005

- Difficulty date: January 13, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Ejector
- Part number: T99B38601
- Part serial: A49178
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PARKED IN BREST, THE CREW NOTICED AND UNCOMMAND FUEL TRANSFERED INTO THE CENTER TANK DURING THE NIGHT.  THE NEXT REVENUE FLIGHT WAS CANCELED FOR TROUBLESHOOTING.  TROUBLESHOOTING (JAN. 13, 2005) REVEALED A LEAK ON THE LT TRANSFER EJECTOR PUMP.  THE UNIT WAS REPLACED. IT WAS NOTED THAT THE TRANSFER EJECTOR CHECK VALVE WAS STUCK (OPEN) THE FUEL QUANTITY GAUGE COMPUTER (FQGC) WAS ASLO REPLACED BY PRECAUTIONARY MEASURES.
